# SDR 96ZZZX5442

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6371V
- Make and model: Beech 58P
- Aircraft serial: TJ417
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW4
- Condition: Failed
- Location: Vacuum System
- Part time: 490 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM SYSTEM FAILED PER PILOT REPORT.  GAINED ACCESS TO VACUUM PUMPS, FOUND DRIVE SHAFTS SHEARED.  REPLACED BOTH PUMPS, FILTERS, AND EVACUATED LINES AS REQUIRED.  (NOTE:  IT WOULD BE POSSIBLE THAT ONE PUMP HAD BEEN INOPERABLE FOR SOME TIME.)
